Abstract: Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064

Downloads: 96

Research Paper | Mathematics | India | Volume 5 Issue 11, November 2016

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala, T. Kavitha

Let D be a minimum dominating set of a fuzzy graph G2, if V (G2) D contains another dominating set D of G2, then D is called an inverse dominating set with respect to D. The minimum cardinality of vertices in such a set is called an inverse domination number of G2and is denoted by --1 (G2). In this paper, many bounds on --1 (G2) were obtained in terms of elements of G. Also its relationship with other domination parameters was obtained

Keywords: Dominating set, Fuzzy graphs, Fuzzy square graphs, Inverse domination number of Fuzzy square graphs

Edition: Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Share this Article

How to Cite this Article?

N. Sarala, T. Kavitha, "Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20163076, Volume 5 Issue 11, November 2016, 1280 - 1283

Enter Your Email Address


Similar Articles with Keyword 'Dominating set'

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1163 - 1166

Split Line Domination in Graphs

M. H. Muddebihal, U. A. Panfarosh, Anil R. Sedamkar

Share this Article

Downloads: 105

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 2046 - 2050

Complete and Complementary Domination Number in Interval Valued Fuzzy Graphs

N.Sarala, T.Kavitha

Share this Article

Similar Articles with Keyword 'Fuzzy graphs'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 105

Research Paper, Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 2046 - 2050

Complete and Complementary Domination Number in Interval Valued Fuzzy Graphs

N.Sarala, T.Kavitha

Share this Article

Similar Articles with Keyword 'Dominating'

Downloads: 99

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 672 - 674

Dominating-x-Color Number of Harary Graph

T. Ramachandran, A. Naseer Ahmed

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1163 - 1166

Split Line Domination in Graphs

M. H. Muddebihal, U. A. Panfarosh, Anil R. Sedamkar

Share this Article

Similar Articles with Keyword 'set'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 1

Research Paper, Mathematics, Congo (DRC), Volume 10 Issue 5, May 2021

Pages: 571 - 577

Solvency and Reinsurance Treaty of an Automobile Portfolio: Case of Sub-Saharian Countries

Bukanga Maheshe Crispin, Mabela Makengo Matendo Rostin

Share this Article

Similar Articles with Keyword 'Fuzzy'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Downloads: 138 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Similar Articles with Keyword 'graphs'

Downloads: 145 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S., Dr. Bloomy Joseph

Share this Article

Similar Articles with Keyword 'square'

Downloads: 66 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, India, Volume 10 Issue 1, January 2021

Pages: 1495 - 1495

Calculate Square Root of Any Two Natural Numbers at a Same Time Using a Single Binomial Expansion

Biki Tikader

Share this Article

Downloads: 77

Research Paper, Mathematics, Philippines, Volume 9 Issue 7, July 2020

Pages: 1762 - 1767

Teachers Formative Assessment Practices on Learning Competencies in Grade 9 Mathematics

Klief Fulla Gratela, Christine H. Ferolino

Share this Article

Similar Articles with Keyword 'Inverse'

Downloads: 48

Research Paper, Mathematics, India, Volume 10 Issue 1, January 2021

Pages: 1584 - 1586

Application of Sawi Transform for Solving Problems on Newton's Law of Cooling

Dr. Lokanath Sahoo

Share this Article

Downloads: 94

Research Paper, Mathematics, Zambia, Volume 9 Issue 9, September 2020

Pages: 1119 - 1123

New Modified Adomian Decomposition Method for Solving Second-Order Boundary Value Problems with Neumann Conditions

Justina Mulenga, Patrick Azere Phiri

Share this Article

Similar Articles with Keyword 'domination'

Downloads: 99

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 672 - 674

Dominating-x-Color Number of Harary Graph

T. Ramachandran, A. Naseer Ahmed

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1163 - 1166

Split Line Domination in Graphs

M. H. Muddebihal, U. A. Panfarosh, Anil R. Sedamkar

Share this Article

Similar Articles with Keyword 'number'

Downloads: 49

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 160

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article
Top